Alert archive / Tennessee / Flash Flood Warnings in 2025

Flash Flood Warning 33, NWS Memphis, TN

April 3, 202510 counties in Tennessee

NWS Memphis, TN issued this flash flood warning at Apr 3, 2025, 4:10 PM CDT for 10 counties in Tennessee. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2025, 4:10 PM CDT (21:10 UTC)
Expired
Apr 3, 2025, 10:15 PM CDT
In force
6 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Benton County, TN, Carroll County, TN, Chester County, TN, Decatur County, TN, Hardeman County, TN, Hardin County, TN, Henderson County, TN, Henry County, TN, Madison County, TN, McNairy County, TN

The radar

The Ft Campbell radar (KHPX), 134 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.2 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

363 
WGUS54 KMEG 032110
FFWMEG
TNC005-017-023-039-069-071-077-079-109-113-040315-
/O.NEW.KMEG.FF.W.0033.250403T2110Z-250404T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
410 PM CDT Thu Apr 3 2025

The National Weather Service in Memphis has issued a

* Flash Flood Warning for...
  Benton County in Tennessee...
  Carroll County in Tennessee...
  Chester County in Tennessee...
  Decatur County in Tennessee...
  Hardeman County in Tennessee...
  Hardin County in Tennessee...
  Henderson County in Tennessee...
  Central Henry County in Tennessee...
  McNairy County in Tennessee...
  Eastern Madison County in Tennessee...

* Until 1015 PM CDT Thursday.

* At 410 PM CDT, emergency management reported thunderstorms 
  producing heavy rain across the warned area. Between 1 and 3 
  inches of rain have fallen. Additional rainfall amounts of 2 to 4 
  inches are possible in the warned area. Flash flooding is already 
  occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Jackson, Paris, Lexington, Savannah, Henderson, Bolivar, Selmer, 
  Huntingdon, Natchez Trace State Forest, Natchez Trace State Park, 
  Chickasaw State Park, Chickasaw State Forest, Pickwick Landing 
  State Park, Big Hill Pond State Park, Parsons, Adamsville, 
  Bruceton, Decaturville, Sardis and Silerton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3569 8872 3642 8824 3641 8804 3631 8796
      3622 8795 3616 8792 3597 8802 3594 8800
      3593 8793 3577 8798 3572 8803 3568 8802
      3562 8804 3551 8797 3545 8804 3541 8797
      3539 8803 3535 8801 3501 8824 3503 8920

FLASH FLOOD...OBSERVED

$$

KRD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 12:48 PM CDT, 3 hours 22 minutes earlier. Its key messages:

  • Updated at 1036 AM CDT Thu Apr 3 2025 -Severe weather chances and very heavy rainfall are expected to continue through Saturday. -An Enhanced Risk of severe weather is in effect Thursday,Friday and Saturday. -A High Risk of excessive rainfall is in effect today and Saturday with a Moderate Risk on Thursday. -Five day total rainfall amounts are in the 10 to 15 inch range along and north of I-40. This is not your average flood risk. Generational flooding with devastating impacts is possible.
Area forecast discussion, Apr 3, 12:48 PM CDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1248 PM CDT Thu Apr 3 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1036 AM CDT Thu Apr 3 2025

-Severe weather chances and very heavy rainfall are expected to
continue through Saturday.

-An Enhanced Risk of severe weather is in effect Thursday,Friday and
Saturday.

-A High Risk of excessive rainfall is in effect today and Saturday with
 a Moderate Risk on Thursday.

-Five day total rainfall amounts are in the 10 to 15 inch range
along and north of I-40. This is not your average flood risk.
Generational flooding with devastating impacts is possible.

&&

.UPDATE...
Issued at 1036 AM CDT Thu Apr 3 2025

Getting ahead of things, we have another active severe weather day
ahead for the Midsouth beginning early this afternoon. A
stationary boundary, currently positioned east to west across the
middle of the CWA, is progged to slowly shift north throughout
the day due to diurnal mixing. To its south, the atmosphere
continues to destabilize with SPC mesoanalysis displaying upwards
of 2000+ MLCAPE over N MS. Instability will continue to rise into
the afternoon south of the boundary. This rise of instability and
gradual isentropic lift is expected to allow convective
development along and to the south of the boundary around 17z.

The environment today will be characterized by a corridor of
favorable ingredients for supercells across N MS, E AR, and SW TN.
0-6km bulk shear will be greater than 50 knots and effective SRH
around 300 m2/s2. SRH values will be maximized near the surface
boundary and could locally be enhanced due to both storm motion
and backing surface winds. This will result in several storms to
the north and south of the boundary where a few will follow this
favorable corridor for several hours this afternoon. These storms
will be capable of all severe hazards, including the chance for
strong tornadoes, especially at and just to the south of the
stationary boundary.

In addition to the severe threat, training storms will be likely
today and tonight. Rainfall amounts have eclipsed 3-4 inches in
most areas over the past 24 hours with some locales experiencing
up to 6. Therefore, soils are very saturated and will reject new
rainfall very easily. WPC has issued a High risk for flash
flooding through tonight across much of the region. Pay attention
to warnings and do not drive through flooded roadways!

&&

.DISCUSSION...
(Today through Wednesday)
Issued at 309 AM CDT Thu Apr 3 2025

Severe weather is still ongoing at the 3 AM hour across the Mid-
South. Several confirmed tornadoes were experienced across the area
yesterday and into the overnight hours. Our hearts go out to all the
communities who were effected and will awake to decimated
communities. Unfortunately, severe weather is still in the forecast
for the next several days alongside a dual threat of generational
flooding.

A stalled frontal boundary will linger at least 30% chances of
severe weather through Saturday. Instability to the south of the
front is still favorable of a strong to severe thunderstorm. As this
front remains parked, it will provide enough lift and bursts of
energy to need to be monitored for a few storms with all hazards at
play. This pattern will continue until the front clears the area.
Saturday. The primary hazards for the next few days is largely
damaging wind gusts and hail, a tornado cannot be ruled out. The
tornado threat is a bit higher for areas where the air mass has not
been contaminated by such heavy rainfall.

Generational flash, river, and areal flooding is all possible. Maxed
out perceptible water values for three convective days, training
storms extremely likely, and any convective development increasing
localized amounts has QPF values forecast to be in the 10-15 inch
range. The area likely to see such high amounts will be along and
north of I-40. Considerable flash flooding, especially in urbanized
areas, is expected. Never drive through flooded waters, and flooded
roadways are significantly more difficult to see at night. The axis
of heavy rainfall could still very easily shift so be sure to
continue to monitor the forecast.

While some rivers and streams have already shown a response from
last nights rainfall, soils will soon also show a response. They will
become supersaturated and leave no option but to reject all the
additional rain as runoff. Flash flooding will emerge as a primary
concern with this extremely active pattern. In addition, all of this
rainfall will make tree limbs very weak and easily breakable. It is
best to not only prepare for flooding, but power outages as well.
High and Moderate Risks for excessive rainfall are in effect through
Saturday.

Once the front is forced out of the area by a reinforcing cold
front, dry and cooler conditions return Monday morning. Until then,
stay safe.

DNM

&&

.AVIATION...
(18Z TAFS)
Issued at 1244 PM CDT Thu Apr 3 2025

Showers and thunderstorms will continue through most of the TAF
cycle at MEM, MKL, and JBR with only scattered thunderstorms at TUP
this afternoon and evening. MVFR and occasional IFR conditions will
occur in heavier showers and thunderstorms. Prevailing winds will
be 10-15kt gusts 20-25kt from the NE at MEM, MKL, and JBR north
of a stationary boundary veering to the S as the boundary moves
northward Friday.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Sunday morning for ARZ009-018-026>028-035-
     036-048-049-058.

MO...Flood Watch through Sunday morning for MOZ113-115.

MS...Flood Watch through Sunday morning for MSZ001>005-007-008-
     010>014-020.

     Flood Watch from late Friday night through Sunday afternoon for
     MSZ006-009-015>017-021>024.

TN...Flood Watch through Sunday morning for TNZ001>004-019>022-
     048>055-088>092.

&&

PUBLIC FORECAST...JAB
AVIATION...SWC

In the hours before

Local storm report, Apr 3, 3:23 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
323 PM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     Flash Flood      4 SW Eads               35.16N 89.73W
04/03/2025                   Shelby             TN   Public

            Flooded roadway at the intersection of
            Houston Levee Road and Macon Road.

&&

AS
Local storm report, Apr 3, 3:42 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
342 PM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     Flash Flood      Tunica                  34.69N 90.38W
04/03/2025                   Tunica             MS   Trained Spotter

            Parts of Route 61 in Tunica is flooded.

&&

AS
Special weather statement, Apr 3, 3:44 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Memphis TN
344 PM CDT Thu Apr 3 2025

MSZ003>005-TNZ090-091-032115-
Tippah MS-Benton MS-Alcorn MS-Hardeman TN-McNairy TN-
344 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN TIPPAH...NORTHERN
BENTON...NORTHWESTERN ALCORN...SOUTHERN HARDEMAN AND SOUTHWESTERN
MCNAIRY COUNTIES THROUGH 415 PM CDT...

At 344 PM CDT, Doppler radar was tracking a strong thunderstorm over
Canaan, or 17 miles northwest of Ripley, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rogers Springs, Canaan, Saulsbury, Chalybeate, Snow Lake Shores,
Brody, Pocahontas, Lisbon, New Canaan, Lacy, Essary Springs,
Brownfield, Walnut, Michigan City, Lone Pine, Hebron, Hamilton,
Middleton, Big Hill Pond State Park, and Tiplersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and northwestern Mississippi...and west Tennessee.

&&

LAT...LON 3492 8872 3475 8930 3498 8930 3500 8927
      3499 8920 3503 8920 3525 8873
TIME...MOT...LOC 2044Z 245DEG 43KT 3492 8914

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MJ
Special weather statement, Apr 3, 3:47 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Memphis TN
347 PM CDT Thu Apr 3 2025

TNZ052>054-090-032115-
Hardeman TN-Henderson TN-Chester TN-Madison TN-
347 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HENDERSON...
NORTHEASTERN HARDEMAN...SOUTHEASTERN MADISON AND CHESTER COUNTIES
THROUGH 415 PM CDT...

At 346 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chickasaw State Forest, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pinson, Bemis, Beech Bluff, Madison Hall, Chickasaw State Forest,
Uptonville, Silerton, Teague, Maple Grove, Cabo, Middle Fork, East
Union, Pinson Mounds State Archaeological Park, Jacks Creek, Malesus,
Claybrook, Medon, Parkburg, Huron, and Russell Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for west
Tennessee.

&&

LAT...LON 3530 8895 3546 8901 3575 8864 3543 8838
TIME...MOT...LOC 2046Z 246DEG 39KT 3540 8892

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

JAB
Special weather statement, Apr 3, 3:51 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Memphis TN
351 PM CDT Thu Apr 3 2025

MSZ001-002-008-012-032115-
Marshall MS-DeSoto MS-Panola MS-Tate MS-
351 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL DESOTO...
SOUTHWESTERN MARSHALL...TATE AND NORTHERN PANOLA COUNTIES THROUGH 415
PM CDT...

At 350 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pleasant Grove, or 12 miles southwest of Senatobia, moving northeast
at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Barr, Wakefield, Cockrum, Aiken, Crossroad, Tyro, Senatobia, Como,
Chulahoma, Glenville, Pleasant Grove, Coldwater, Poagville, Horatio,
Cypress Corner, Bluff, Looxahoma, Sardis, Lurline, and Alphaba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Mississippi.

&&

LAT...LON 3443 9020 3448 9020 3488 8978 3461 8952
      3455 8964 3455 8972 3452 8972 3433 9011
TIME...MOT...LOC 2050Z 226DEG 46KT 3446 9009

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

MJ
Local storm report, Apr 3, 3:54 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
354 PM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     Flash Flood      3 ESE Whitehaven        35.01N 89.99W
04/03/2025                   Shelby             TN   Amateur Radio

            Road flooded at the intersection of East
            Holmes Road and Airways Blvd.

&&

AS

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:13 PM CDTSevere Thunderstorm WarningMEGDyer, Lake62 min
Apr 2, 7:13 PM CDTTornado WarningMEGTipton47 min
Apr 2, 7:21 PM CDTTornado WarningMEGShelby40 min
Apr 2, 7:24 PM CDTSevere Thunderstorm WarningMEGGibson, Obion, Weakley43 min
Apr 2, 7:29 PM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale, Shelby, Tipton61 min
Apr 2, 7:40 PM CDTTornado WarningMEGDyer, Lake, Obion50 min
Apr 2, 7:47 PM CDTSevere Thunderstorm WarningMEGShelby43 min
Apr 2, 7:53 PM CDTTornado WarningMEGLauderdale, Tipton37 min
Apr 2, 7:58 PM CDTTornado WarningMEGHaywood, Lauderdale, Shelby, Tipton47 min
Apr 2, 8:07 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Lake, Lauderdale, Obion and 1 more53 min
Apr 2, 8:31 PM CDTSevere Thunderstorm WarningMEGCrockett, Fayette, Haywood, Lauderdale, Shelby, Tipton44 min
Apr 2, 8:32 PM CDTTornado WarningMEGDyer, Gibson, Henry, Obion, Weakley43 min
Apr 2, 8:35 PM CDTTornado WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale, Tipton40 min
Apr 2, 8:36 PM CDTFlash Flood WarningMEGDyer, Lauderdale, Tipton3 hr
Apr 2, 9:08 PM CDTTornado WarningMEGCrockett, Dyer, Gibson, Weakley52 min
Apr 2, 9:10 PM CDTFlash Flood WarningMEGCrockett, Dyer, Fayette, Gibson, Haywood, Lauderdale and 4 more3 hr
Apr 2, 9:10 PM CDTSevere Thunderstorm WarningMEGCrockett, Fayette, Haywood, Lauderdale, Shelby, Tipton50 min
Apr 2, 9:12 PM CDTSevere Thunderstorm WarningMEGHenry, Weakley48 min
Apr 2, 9:12 PM CDTTornado WarningMEGWeakley18 min
Apr 2, 9:34 PM CDTTornado WarningMEGHenry26 min
Apr 2, 9:50 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Crockett, Dyer, Gibson, Henry and 3 more55 min
Apr 2, 9:54 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Lauderdale, Shelby, Tipton51 min
Apr 2, 10:09 PM CDTSevere Thunderstorm WarningMEGShelby51 min
Apr 2, 10:18 PM CDTTornado WarningMEGBenton, Henry42 min
Apr 2, 10:29 PM CDTSevere Thunderstorm Warning Destructive damage threatMEGCarroll, Chester, Crockett, Fayette, Gibson, Hardeman and 6 more46 min
Apr 2, 10:34 PM CDTFlash Flood WarningMEGFayette, Haywood, Shelby3 hr
Apr 2, 10:39 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Gibson, Henry, Weakley51 min
Apr 2, 10:41 PM CDTTornado WarningMEGBenton, Carroll, Henry49 min
Apr 2, 10:46 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, McNairy, Madison44 min
Apr 2, 11:06 PM CDTSevere Thunderstorm Warning Destructive damage threatMEGBenton, Carroll, Chester, Decatur, Fayette, Gibson and 6 more39 min
Apr 2, 11:15 PM CDTTornado WarningMEGChester, Hardeman, Henderson, Madison45 min
Apr 2, 11:28 PM CDTTornado WarningMEGFayette, Hardeman47 min
Apr 2, 11:50 PM CDTTornado WarningMEGBenton, Carroll, Chester, Decatur, Henderson, Madison40 min
Apr 2, 11:58 PM CDTFlash Flood WarningMEGBenton, Carroll, Crockett, Gibson, Hardeman, Haywood and 4 more3 hr
Apr 3, 12:00 AM CDTTornado WarningMEGChester, Fayette, Hardeman, McNairy45 min
Apr 3, 12:10 AM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Chester, Decatur, Hardin, Henderson and 2 more50 min
Apr 3, 12:26 AM CDTTornado WarningMEGBenton, Decatur19 min
Apr 3, 12:31 AM CDTTornado Warning Tornado observedMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy59 min
Apr 3, 12:50 AM CDTTornado WarningMEGShelby40 min
Apr 3, 1:09 AM CDTTornado Warning EmergencyMEGFayette, Hardeman51 min
Apr 3, 1:19 AM CDTFlash Flood WarningMEGShelby3 hr
Apr 3, 1:21 AM CDTSevere Thunderstorm WarningMEGBenton, Chester, Decatur, Hardin, Henderson, McNairy and 1 more39 min
Apr 3, 1:41 AM CDTTornado Warning Considerable damage threatMEGChester, Fayette, Hardeman, McNairy49 min
Apr 3, 1:42 AM CDTFlash Flood WarningMEGFayette, Hardeman, Shelby3 hr
Apr 3, 1:58 AM CDTSevere Thunderstorm WarningMEGFayette, Hardeman47 min
Apr 3, 2:12 AM CDTTornado WarningMEGFayette, Hardeman48 min
Apr 3, 2:14 AM CDTRiver Flood WarningMEGShelby6 days
Apr 3, 2:19 AM CDTTornado WarningMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy56 min
Apr 3, 2:37 AM CDTFlash Flood WarningMEGBenton, Chester, Decatur, Hardeman, Hardin, Henderson and 2 more3 hr
Apr 3, 2:40 AM CDTTornado WarningMEGHardeman, McNairy50 min
Apr 3, 2:47 AM CDTTornado WarningMEGHardeman43 min
Apr 3, 3:09 AM CDTTornado WarningMEGDecatur, Hardin51 min
Apr 3, 3:23 AM CDTTornado WarningMEGHardeman, Hardin, McNairy52 min
Apr 3, 4:17 AM CDTFlash Flood WarningMEGShelby5 hr
Apr 3, 4:30 AM CDTFlash Flood WarningMEGFayette, Hardeman, Shelby5 hr
Apr 3, 5:30 AM CDTFlash Flood WarningMEGBenton, Chester, Decatur, Hardeman, Hardin, Henderson and 2 more3 hr
Apr 3, 11:17 AM CDTFlash Flood WarningMEGFayette, Haywood, Lauderdale, Shelby, Tipton12 hr
Apr 3, 1:24 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy66 min
Apr 3, 1:41 PM CDTFlash Flood WarningMEGCrockett, Fayette, Hardeman, Haywood, Lauderdale, Madison and 1 more7 hr
Apr 3, 2:05 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby40 min
Apr 3, 3:47 PM CDTSpecial Weather StatementMEGChester28 min
Apr 3, 3:56 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy49 min
Apr 3, 4:31 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy51 min
Apr 3, 4:48 PM CDTTornado WarningMEGHardin42 min
Apr 3, 5:43 PM CDTSpecial Weather StatementMEGMcNairy32 min
Apr 3, 6:15 PM CDTSevere Thunderstorm WarningMEGShelby45 min
Apr 3, 6:35 PM CDTSpecial Weather StatementMEGHardin10 min
Apr 3, 6:52 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby38 min

Nearby

Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.